Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9802
Title: A class of skew-constacyclic codes over Z4 + uZ4
Authors: Sharma A.
Bhaintwal M.
Published in: International Journal of Information and Coding Theory
Abstract: In this paper, we study a class of skew-constacyclic codes over R = ℤ4 + uℤ4, which is a non-chain extension of ℤ4. Some structural properties of R[x, θ] are discussed, where θ is an automorphism of R. We determine a necessary condition and a sufficient condition for these codes to be free, when they are principally generated. A Gray map over R is defined and some good codes are obtained using it. For even n, a relation between the generator polynomial of a code and that of its dual is obtained. Some examples are given to illustrate the results. Further, we have generalised these codes to double skew-constacyclic codes over R. Some good codes with improved minimum Lee distance over ℤ4 have been found via this class, and the same have been added to the database of ℤ4 codes.
Citation: International Journal of Information and Coding Theory (2017), 4(4): 289-303
URI: http://repository.iitr.ac.in/handle/123456789/9802
Issue Date: 2017
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.